Alert archive / Alabama / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 14, NWS Mobile, AL

January 2, 2017Butler County, Crenshaw County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jan 2, 2017, 4:06 PM CST for Butler County, Crenshaw County, Alabama. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 2, 2017, 4:06 PM CST (22:06 UTC)
Expired
Jan 2, 2017, 5:00 PM CST
In force
54 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Butler County, AL, Crenshaw County, AL

The radar

The Maxwell AFB radar (KMXX), 93 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 2, 11:22 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.1 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2017-01-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2017-01-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 171 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
171 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

886 
WUUS54 KMOB 022206
SVRMOB
ALC013-041-022300-
/O.NEW.KMOB.SV.W.0014.170102T2206Z-170102T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
406 PM CST MON JAN 2 2017

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Crenshaw County in south central Alabama...
  Butler County in south central Alabama...

* Until 500 PM CST

* At 406 PM CST, a severe thunderstorm was located near Georgiana, or
  13 miles south of Greenville, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Greenville, Luverne, Georgiana, Rutledge, Petrey, Highland Home and
  Lapine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM CST for south central
Alabama.

LAT...LON 3153 8645 3152 8666 3170 8687 3197 8656
      3196 8641 3203 8641 3204 8640 3205 8640
      3205 8631 3197 8630 3197 8620 3196 8618
      3189 8617 3183 8618 3181 8620 3179 8620
      3179 8615
TIME...MOT...LOC 2206Z 220DEG 34KT 3164 8666 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Butts
1 follow-up statement
905 
WWUS54 KMOB 022225
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
425 PM CST MON JAN 2 2017

ALC013-041-022300-
/O.CON.KMOB.SV.W.0014.000000T0000Z-170102T2300Z/
Crenshaw AL-Butler AL-
425 PM CST MON JAN 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CST
FOR CRENSHAW AND BUTLER COUNTIES...

At 424 PM CST, a severe thunderstorm was located 9 miles west of
Rutledge, or 10 miles southeast of Greenville, moving northeast at 45
mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Greenville, Luverne, Georgiana, Rutledge, Petrey, Highland Home and
Lapine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Additional statements will be issued as conditions warrant.

&&

A tornado watch remains in effect until 800 PM CST for south central
Alabama.

LAT...LON 3153 8645 3152 8666 3170 8687 3197 8656
      3196 8641 3203 8641 3204 8640 3205 8640
      3205 8631 3197 8630 3197 8620 3196 8618
      3189 8617 3183 8618 3181 8620 3179 8620
      3179 8615
TIME...MOT...LOC 2224Z 231DEG 41KT 3177 8646 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

Butts

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 2, 3:40 PM CST, 26 minutes earlier.

Area forecast discussion, Jan 2, 3:40 PM CST, 26 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
340 PM CST Mon Jan 2 2017

...TORNADO WATCH UNTIL 8 PM...

...FLASH FLOOD WATCH UNTIL MIDNIGHT...

.NEAR TERM /Now Through Tuesday/...Supercells posing a risk for
damaging straight-line winds, large hail, and a few tornadoes are
ongoing across the area this afternoon in a supportive environment
characterized by decent instability (MLCAPE of 1000-1500 J/kg) and
deep-layer shear (40+ kts) beneath sufficient upper level forcing
associated with a passing shortwave trough. This convective activity
is expected to continue into the evening hours before an impressive
squall line (currently approaching from the west) passes through the
area with an attendant damaging straight-line wind threat. An
elevated flash flood threat is also ongoing through this evening and
tonight as intense downpours and training storms are already
producing serious flooding issues across some areas this afternoon.
This flooding threat will be especially prominent in areas with
already-saturated soils from the previous 48 hours of heavy rainfall.

A weak boundary (maintaining the aforementioned squall line) passes
through the area this evening as the shortwave responsible for
today's chaotic weather moves off the southeast Atlantic coast. In
the wake of the boundary, surface flow shifts to westerly, providing
some slight relief from the humidity Tuesday (dewpoints dip into the
mid and upper 50's) but persisting cloud cover over interior
portions of the forecast area. Given the orientation and weak nature
of this frontal boundary and zonal flow pattern building back over
the area aloft, not expecting much in terms of cooler air, with
highs Tuesday still expected to reach the low to mid 70's across the
area. Low temps tonight will range from upper 50's to low 60's west-
to-east across the area. /49

.SHORT TERM /Tuesday night Through Thursday night/...An east coast
trough will deepen Tuesday night into Wednesday, sending a
another cold front through the area. This front will not have any
moisture to work with, so no more than sprinkles expected. However,
it will bring a much colder airmass into the region for the middle of
the week. High temps on Wednesday will range from the upper 50s and
low 60s inland to upper 60s near the coast. Wednesday night lows will
fall into the mid and upper 30s inland to mid 40s along the coast.
Thursday's highs will be in the low 50s inland to mid 50s along the
coast. Thursday night lows will drop into the low to mid 30s inland
to low 40s along the coast. /13

.LONG TERM /Friday Through Monday/...Due to ongoing severe weather,
we did not change the extended from the previous package. Please see
previous AFD for the long term discussion. /13

&&

.MARINE...Moderate to strong onshore flow decreases and shifts to
westerly early Tuesday AM in the wake of a weak frontal passage
tonight. Upper energy digging south over the Northern Plains through
the Great Lakes regions will then push a stronger surface front
across the forecast area Wednesday into Wednesday night, bringing
strong offshore flow to area coastal waters. The flow remains
offshore into the weekend, with guidance advertising a second
reinforcement crossing the area later this week. With the GFS well
ahead of the ECMWF on the timing of this reinforcement, it
advertises another upper system approaching the forecast area Friday
night into Saturday and a return of onshore flow with a surface
system crossing the FA Saturday. Current forecast is based more on
ECMWF solution, with moderate winds remaining largely offshore
Friday and into the weekend. /49

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      59  74  53  64 /  50  10   0  10
Pensacola   63  73  55  67 /  50  10   0  10
Destin      65  73  58  67 /  60  20   0  10
Evergreen   60  75  52  64 /  70  10   0  10
Waynesboro  57  74  49  59 /  40  10  10  10
Camden      58  75  52  60 /  70  10   0  10
Crestview   61  75  53  67 /  70  20   0  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Flash Flood Watch until midnight CST tonight for ALZ051>060-
     261>266.

     High Rip Current Risk through late tonight for ALZ265-266.

FL...Flash Flood Watch until midnight CST tonight for FLZ201>206.

     High Rip Current Risk through late tonight for FLZ202-204-206.

MS...Flash Flood Watch until midnight CST tonight for MSZ067-075-076-
     078-079.

GM...Small Craft Advisory until 6 AM CST Tuesday for GMZ630>635-650-
     655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jan 2, 6:23 AM CST, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
623 AM CST MON JAN 2 2017

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-031230-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
623 AM CST MON JAN 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE STORMS ARE EXPECTED TODAY...MAINLY THIS AFTERNOON
INTO THE EVENING. WINDS GUSTING TO 70 MPH IS THE PRIMARY
THREAT...THOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT.

RAIN FROM THE PREVIOUS DAYS CREATING SATURATED SOILS...AND ANOTHER
GENERAL ONE TO TWO INCHES OF RAIN...AND LOCALLY HIGH AMOUNTS OF THREE
INCHES POSSIBLE TODAY INTO THIS EVENING. LOCALIZED FLOODING OF ROADS
ALONG WITH RAPID RISES IN RIVERS ARE POSSIBLE...MAINLY SOUTH OF
HIGHWAY 84.

STRONG ONSHORE FLOW WILL DEVELOP TODAY...CREATING A HIGH RISK OF
DANGEROUS RIP CURRENTS TODAY THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630>635-650-655-670-675-031230-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
623 AM CST MON JAN 2 2017

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA AND THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

STRONG ONSHORE FLOW WILL DEVELOP TODAY AS A SYSTEM APPROACHES THE
AREA. THIS WILL CREATE DANGEROUS CONDITIONS FOR SMALL CRAFT LASTING
INTO TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG ONSHORE FLOW WILL EASE TUESDAY...THOUGH SMALL CRAFT ARE URGED
TO EXERCISE CAUTION INTO TUESDAY NIGHT. A STRONG FRONT WILL CROSS
THE AREA THURSDAY NIGHT...CREATING A STRONG OFFSHORE FLOW FOR THE
COMING WEEKEND AND DANGEROUS CONDITIONS FOR SMALL CRAFT.

In the hours before

Special weather statement, Jan 2, 10:09 AM CST, 5 hours 57 minutes before
Special Weather Statement
National Weather Service Mobile AL
1009 AM CST MON JAN 2 2017

MSZ075-076-079-021715-
Perry MS-Greene MS-George MS-
1009 AM CST MON JAN 2 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHWESTERN GEORGE...CENTRAL GREENE AND SOUTHEASTERN PERRY COUNTIES
UNTIL 1115 AM CST...

At 1009 AM CST, the strong thunderstorm was located 7 miles south of
McLain, or 14 miles west of Lucedale, moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Leakesville and McLain.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3099 8895 3140 8864 3126 8844 3119 8844
      3088 8879
TIME...MOT...LOC 1609Z 218DEG 26KT 3100 8882
Special weather statement, Jan 2, 11:49 AM CST, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Mobile AL
1149 AM CST MON JAN 2 2017

MSZ078-079-021830-
Stone MS-George MS-
1149 AM CST MON JAN 2 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...SOUTHWESTERN GEORGE AND STONE COUNTIES UNTIL 1230 PM
CST...

At 1149 AM CST, the strong thunderstorms were located along a line
extending from 12 miles west of McHenry to near Kiln,and moving
northeast at 25 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Wiggins, Perkinston and McHenry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 800 PM CST for southeastern
Mississippi.

LAT...LON 3091 8934 3091 8887 3074 8887 3073 8889
      3068 8889 3068 8924 3065 8924 3065 8934
TIME...MOT...LOC 1749Z 241DEG 23KT 3073 8935 3046 8952
Special weather statement, Jan 2, 12:19 PM CST, 3 hours 47 minutes before
Special Weather Statement
National Weather Service Mobile AL
1219 PM CST MON JAN 2 2017

ALZ054-021900-
Wilcox AL-
1219 PM CST MON JAN 2 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...NORTHWESTERN WILCOX COUNTY UNTIL 100 PM CST...

At 1218 PM CST, the strong thunderstorms were located along a line
extending from near Thomaston to near Consul to near Vineland,and
moving northeast at 25 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Dannelly Reservoir.
Rural portions of extreme northern wilcox County

A tornado watch remains in effect until 800 PM CST for south central
Alabama.

LAT...LON 3225 8742 3224 8739 3220 8736 3220 8733
      3214 8728 3214 8725 3212 8726 3208 8719
      3205 8718 3202 8762 3213 8762 3213 8752
      3226 8752 3227 8745
TIME...MOT...LOC 1818Z 246DEG 20KT 3230 8760 3219 8757 3207 8767
Special weather statement, Jan 2, 1:54 PM CST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Mobile AL
154 PM CST MON JAN 2 2017

FLZ205-206-022045-
Okaloosa Inland FL-Okaloosa Coastal FL-
154 PM CST MON JAN 2 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHERN OKALOOSA COUNTY UNTIL 245 PM CST...

At 154 PM CST, the strong thunderstorm was located over Mary Esther,
moving northeast at 40 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wright, Fort Walton Beach, Crestview, Niceville, Destin, Eglin AFB,
Valparaiso, Mary Esther, Ocean City, Lake Lorraine, Shalimar, Cinco
Bayou and Eglin Air Force Base.

A tornado watch remains in effect until 800 PM CST for northwestern
Florida.

LAT...LON 3035 8685 3038 8682 3039 8680 3039 8682
      3071 8659 3071 8639 3046 8639 3047 8633
      3039 8638 3040 8639 3038 8640 3038 8650
      3029 8650 3029 8663
TIME...MOT...LOC 1954Z 217DEG 36KT 3038 8669
Special weather statement, Jan 2, 2:40 PM CST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Mobile AL
240 PM CST MON JAN 2 2017

ALZ057-058-022130-
Butler AL-Crenshaw AL-
240 PM CST MON JAN 2 2017

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
CRENSHAW AND SOUTHEASTERN BUTLER COUNTIES UNTIL 330 PM CST...

At 240 PM CST, the strong thunderstorm was located 8 miles northwest
of Dozier, or 15 miles southwest of Luverne, moving northeast at 40
mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Luverne, Brantley, Rutledge, Glenwood and Petrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 800 PM CST for south central
Alabama.

LAT...LON 3166 8616 3164 8616 3163 8618 3162 8618
      3161 8617 3156 8627 3152 8651 3166 8651
      3196 8640 3192 8618 3183 8618 3181 8620
      3179 8620 3179 8615 3166 8615
TIME...MOT...LOC 2040Z 209DEG 34KT 3158 8647

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 7:06 PM CSTAreal Flood AdvisoryMOBBaldwin, Mobile3 hr
Jan 1, 7:46 PM CSTAreal Flood AdvisoryMOBBaldwin, Conecuh, Escambia, Monroe3 hr
Jan 1, 8:10 PM CSTFlash Flood WarningMOBMobile6 hr
Jan 1, 11:08 PM CSTAreal Flood AdvisoryMOBBaldwin3 hr
Jan 2, 3:22 AM CSTSmall Craft AdvisoryMOB27 hr
Jan 2, 6:05 AM CSTRip Current StatementMOBBaldwin, Mobile24 hr
Jan 2, 10:51 AM CSTSevere Thunderstorm WarningMOBWashington54 min
Jan 2, 11:16 AM CSTTornado WarningMOBWashington26 min
Jan 2, 11:56 AM CSTSevere Thunderstorm WarningMOBClarke, Washington49 min
Jan 2, 12:05 PM CSTSpecial Marine WarningMOB55 min
Jan 2, 12:10 PM CSTFlash Flood Warning EmergencyMOBClarke, Conecuh, Monroe, Washington6 hr
Jan 2, 12:19 PM CSTSpecial Weather StatementMOBWilcox41 min
Jan 2, 12:27 PM CSTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe48 min
Jan 2, 12:51 PM CSTTornado WarningMOBWashington19 min
Jan 2, 12:57 PM CSTSpecial Marine WarningMOB63 min
Jan 2, 12:58 PM CSTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe, Wilcox47 min
Jan 2, 1:10 PM CSTSpecial Marine WarningMOB65 min
Jan 2, 1:27 PM CSTSpecial Marine WarningMOB48 min
Jan 2, 1:44 PM CSTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox46 min
Jan 2, 1:52 PM CSTSpecial Marine WarningMOB38 min
Jan 2, 2:00 PM CSTSpecial Marine WarningMOB60 min
Jan 2, 2:02 PM CSTFlash Flood WarningMOBWashington6 hr
Jan 2, 2:11 PM CSTSpecial Marine WarningMOB64 min
Jan 2, 2:20 PM CSTSevere Thunderstorm WarningMOBBaldwin, Butler, Clarke, Conecuh, Covington, Escambia and 1 more40 min
Jan 2, 2:33 PM CSTTornado WarningMOBBaldwin48 min
Jan 2, 2:40 PM CSTSpecial Weather StatementMOBCrenshaw50 min
Jan 2, 2:47 PM CSTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe43 min
Jan 2, 2:50 PM CSTTornado WarningMOBCrenshaw40 min
Jan 2, 2:51 PM CSTSpecial Marine WarningMOB54 min
Jan 2, 2:55 PM CSTFlash Flood WarningMOBButler, Conecuh, Covington, Crenshaw, Monroe, Wilcox6 hr
Jan 2, 3:03 PM CSTAreal Flood WarningMOBBaldwin, Clarke, Conecuh, Covington, Escambia, Mobile and 2 more24 hr
Jan 2, 3:07 PM CSTSevere Thunderstorm WarningMOBChoctaw, Clarke, Washington53 min
Jan 2, 3:11 PM CSTSpecial Marine WarningMOB49 min
Jan 2, 3:13 PM CSTSevere Thunderstorm WarningMOBButler, Crenshaw19 min
Jan 2, 3:30 PM CSTSpecial Marine WarningMOB60 min
Jan 2, 3:37 PM CSTSpecial Marine WarningMOB68 min
Jan 2, 3:44 PM CSTSevere Thunderstorm WarningMOBMobile46 min
Jan 2, 3:53 PM CSTSpecial Marine WarningMOB2 hr
Jan 2, 3:59 PM CSTSevere Thunderstorm WarningMOBBaldwin, Choctaw, Clarke, Mobile, Monroe, Washington and 1 more61 min
Jan 2, 4:18 PM CSTSpecial Marine WarningMOB42 min
Jan 2, 4:23 PM CSTSevere Thunderstorm WarningMOBBaldwin52 min
Jan 2, 4:29 PM CSTSevere Thunderstorm WarningMOBMobile31 min
Jan 2, 4:48 PM CSTFlash Flood WarningMOBBaldwin, Mobile6 hr
Jan 2, 4:55 PM CSTSevere Thunderstorm WarningMOBBaldwin, Butler, Clarke, Conecuh, Escambia, Mobile and 1 more65 min
Jan 2, 4:59 PM CSTSpecial Marine WarningMOB61 min
Jan 2, 5:35 PM CSTSpecial Weather StatementMOBButler40 min
Jan 2, 5:42 PM CSTSevere Thunderstorm WarningMOBBaldwin, Conecuh, Covington, Escambia, Monroe63 min
Jan 2, 5:56 PM CSTAreal Flood WarningMOBBaldwin, Butler, Clarke, Conecuh, Covington, Crenshaw and 5 more24 hr
Jan 2, 5:59 PM CSTSpecial Marine WarningMOB91 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.